Skip to Content

What can I do to get more sleep when I take azithyromycin?

Responses (3)

Anonymous 2 Jan 2013

Hello harolds. Perhaps your doctor could perscribe you a sleeping pill. Insomnia is a normal side effect to taking Azithyromycin. Or possibly change the time/schedule (if possible) of taking the drug. Regards pledge

harolds 3 Jan 2013

Hi Pledge. Thanks for your comments. Went to Dr and decided I had congestive heart failure so we are treating that problem. Wlll finish the z pac

Delila 2 Jan 2013

Hi Harolds and Pledge! I can't find any medications spelled like that? Is it Erythromycin you are referring to?

DzooBaby 2 Jan 2013

Azithromycin or Zithromax is the brand name. Otherwise known as a Z-pak

Delila 3 Jan 2013

Thanks Dzoo!

HPoole 3 Jan 2013

You can ask your doctor about taking Trazodone for sleep. It has a stronger effect when mixed with azithromycin, erythromycin, etc..You'd only need a low dose like probably 50mgs.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions